Safety Of Consuming Gastric Medication Together With Gout Medication
good morning doc, i want to ask I suffer from stomach acid and gout together. Is it safe if I take antacids and sodium diclofenac and allopurinol together?
Thank you for the question.
Increased uric acid (hyperuricemia) can cause inflamed joints (gout arthritis), until it feels painful, stiff, swollen, warm, and limitation of movement. Meanwhile, increased stomach acid (dyspepsia) can make your solar plexus and chest feel nauseous, sore, lumpy, bloated, full, and can even appear shortness and vomiting. Both of these conditions clearly can greatly disrupt activities, so they must be handled properly.
There are several types of treatment that can be given to patients with hyperuricemia and dyspepsia, one of which is antacids (to neutralize stomach acid), sodium diclofenac (to relieve symptoms of inflammation, including arthritis), and also allopurinol (to reduce uric acid levels in the blood). In general, there are no significant negative interactions between these three types of drugs, so it doesn't matter if you want to take these drugs in the near future.
It's just that, considering that most of these drugs are not included in over-the-counter medicines, before taking them, you still need to see a doctor or internist. Because, not infrequently the handling of the two diseases that you are suffering from is right to do with the consumption of these drugs. It could also be, actually your complaint arises because of other causes whose symptoms are very similar to dyspepsia and hyperuricemia, it's just that the treatment is much different. By going to the doctor first, of course the doctor can give you the best treatment according to the cause of your complaint.
Hope this helps ...